# SDR ABXA2024052499

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 71,056 hours, 48,040 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Module
- Part number: 36144008
- Part serial: BN186276
- Condition: Malfunctioned
- Location: Flow Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI APU AIR INOP LIGHT ILLUMINATED .AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC AND DEFERRED APU IAW ABX MEL-49-11-1A . AND AC DEPARTED . BITE CHECK  ECU SHOWS LAST FLIGHT FAULT "PT SENSOR" AND MINI FLAG 14. LINE TO PT SENSOR (TOTAL PRESSURE TRANSDUCER) SEEMED TO HAVE EXCESSIVE MOVEMENT. "O" RING INTACT BUT MIGHT BE WORN. DI REMAINS, A/C REMAINS NO ETOPSREMOVED AND REPLACED APU FLOW SENSOR MODULE AS PER B767 AMM 49-53-08 THIS CLEARS DI 51982 OPS CHECKS NORMAL AT THIS TIME PLACARD REMOVED. LP 38722-58/1 (  AMENDED  )
